MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX50015UX
Medical Device Problem Codes Malposition of Device (2616); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure a resolute onyx rx coronary, drug eluting stent was used to treat a moderately tortuous, mildly calcified lesion in the first obtuse marginal artery.The device was inspected with no issues noted.Negative prep was performed with no issues.The lesion was not pre dilated.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.The left circumflex came off at a 90 degree angle from a short left main.It was reported that while attempting to advance the stent, the proximal stent was moving in and out of the 6f guide catheter and the stent dislodged.The stent was not removed.It was deployed in the proximal left circumflex with a 3.5 x 15 balloon, then post dilated with a 4.0 and 5.0 balloon.The patient is alive with no other injury.
 
Additional Manufacturer Narrative
Image review: an image shows a dislodged stent on a guidewire.An image shows a balloon is delivered inside the body of the stent.An image shows the balloon is inflated and the stent is deployed.An image shows a contrast shot after the stent has been deployed.An image shows post dilation of the stent performed.An image shows a balloon is delivered distal to the previous deployed stent.An image shows a stent being delivered.An image shows the stent being deployed.An contrast image shows poor flow to the lcx following stent deployment.An image shows predilation to the proximal lad.An image shows a stent delivered to the proximal lad.An image shows a stent deployed in the proximal lad.A contrast image shows the treated lad.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8905347
Report Number9612164-2019-03457
Device Sequence Number2716897
Product Code NIQ
UDI-Device Identifier00643169557307
UDI-Public00643169557307
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2021
Device Catalogue NumberRONYX50015UX
Device Lot Number0009680361
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2019
Supplement Date Received by Manufacturer10/21/2019
12/03/2019
Initial Report FDA Received Date08/19/2019
Supplement Report FDA Received Date11/18/2019
12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight156